# SDR AWXA0000129

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Part number: 655499519
- Condition: Cracked
- Location: Bs 1096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB SLIDER FAIRING FWD FRAME CRACKED AT STA 1096 STR 12.  REMOVED AND REPLACED FWD FRAME (NEW PART) IAW 737 SRM 51-30-2 AND 51-10-1.
